# SDR SWAA2022031673880

- Difficulty date: February 17, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 20,424 hours, 9,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice Plate
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#44-186 FWD CARGO COMPARTMENT FWD SPLICE PLATE CORRODED / [01] NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM. FWD CARGO BAY FLOOR SPLICE PLATE IS OUT OF LIMITS.;[02] VERIFIED AND REPLACED ON SHELF: NEW FWD CARGO FLOOR SPLICE PLATE MPN: 453A1611-25 ATAG: A115564 IAW AIPC 25-52-10-03 ITEM 330;[03] VERIFIED STEPS 1 AND 2 AUDIT C/W
